SciELO - Scientific Electronic Library Online

vol.35 issue3Total edge irregularity strength of disjoint union of double wheel graphsOne modulo three mean labeling of transformed trees author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.3 Antofagasta Sept. 2016 


Asymptotic stability in delay nonlinear fractional differential equations


A. Ardjouni

Univ Souk Ahras, Algeria

H. Boulares 

University of Annaba, Algeria

A. Djoudi 

University of Annaba, Algeria


In this paper, we give sufficient conditions to guarantee the asymptotic stability of the zero solution to a kind of delay nonlinear fractional differential equations of order . By using the Banach’s contraction mapping principle in a weighted Banach space, we establish new results on the asymptotic stability of the zero solution provided that g (t, 0) = f (t, 0, 0) = 0, which include and improve some related results in the literature.

Subjclass [2000] : 34K20, 34K30, 34K40.

Keywords : Delay fractional differential equations, Fixed point theory, Asymptotic stability.


[1]    S. Abbas, Existence ofsolutions to fractional order ordinary and delay differential equations and applications, Electronic Journal of Differential Equations, Vol. 2011, No. 09, pp. 1-11, (2011).         [ Links ]

[2]    R. P. Agarwal, Y. Zhou, Y. He, Existence offractionalfunctional differential equations, Computers and Mathematics with Applications 59, pp. 1095-1100, (2010).         [ Links ]

[3]    T. A. Burton, B. Zhang, Fractional equations and generalizations of Schaefer’s and Krasnoselskii’s fixed point theorems, Nonlinear Anal. 75, pp. 6485-6495,(2012).

[4]    F. Chen, J. J. Nieto, Y. Zhou, Global attractivity for nonlinear fractional differential equations, Nonlinear Analysis: Real Word Applications 13, pp. 287-298, (2012).         [ Links ]

[5]    F. Ge, C. Kou, Stability analysis by Krasnoselskii’s fixed point theorem for nonlinear fractional differential equations, Applied Mathematics and Computation 257, pp. 308-316, (2015).

[6]    F. Ge, C. Kou, Asymptotic stability ofsolutions ofnonlinearfractional differential equations of order 1 < a < 2, Journal of Shanghai Normal University, Vol. 44, No. 3, pp. 284-290, (2015).         [ Links ]

[7]    A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications ofFractional Differential Equations, Elsevier, (2006).         [ Links ]

[8]    C. Kou, H. Zhou, Y. Yan, Existence of solutions of initial value problems for nonlinear fractional differential equations on the half-axis, Nonlinear Anal. 74, pp. 5975-5986, (2011).         [ Links ]

[9]    Y. Li, Y. Chen, I. Podlunby, Mittag-Leffler stability offractional order nonlinear dynamic systems, Automatica 45, pp. 1965-1969, (2009).         [ Links ]

[10] Y. Li, Y. Chen, I. Podlunby, Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability, Comput. Math. Appl. 59, pp. 1810-1821, (2010).         [ Links ]

[11]    C. Li, F. Zhang, A survey on the stability of fractional differential equations, Eur. Phys. J. Special Topics. 193, pp. 27-47, (2011).         [ Links ]

[12]    I. Ndoye, M. Zasadzinski, M. Darouach, N. E. Radhy, Observerbased control for fractional-order continuous-time systems, Proceedings of the Joint 48th IEEE Conference on Decision and Control and 28th Chinese Control Conference, WeBIn5.3, pp. 1932-1937, December 1618, (2009).         [ Links ]

[13]    I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, (1999).         [ Links ]

[14]    D. R. Smart, Fixed point theorems, Cambridge Uni. Press., Cambridge, (1980).         [ Links ]

[15]    J. Wang, Y. Zhou, M. Feckan, Nonlinear impulsive problems for fractional differential equations and Ulam stability, Comput. Math. Appl. 64, pp. 3389-3405, (2012).         [ Links ]

 Received : November 2015. Accepted : June 2016


Abdelouaheb Ardjouni
Faculty of Sciences and Technology,
Department of Mathematics and Informatics,
 Univ Souk Ahras,

P. O. Box 1553,
Souk Ahras, 41000,

Hamid Boulares
Depatement of Mathematics,
Faculty of Sciences,
University of Annaba,
P. O. Box 12,
Annaba, 23000,

Ahcene Djoudi
Applied Mathematics Lab,
Faculty of Sciences, Department of Mathematics,
 University of Annaba,

P. O. Box 12,
Annaba 23000,

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License